# SDR G1159A

- Difficulty date: February 25, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N165G
- Make and model: Gulstm G1159A
- Aircraft serial: 414
- Aircraft time: 8,947 hours, 5,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20392541
- Part serial: 52512
- Condition: Odor
- Location: Zone 200
- Part time: 4,253 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 3000 FT CABIN FILLED WITH SMOKE EXITING FROM VENTILATION DUCTS.  PILOTS CLOSED BLEED AIR VALVES & SMOKE SUBSIDED.  ACFT RETURNED, NO INDICATIONS OF A PROBLEM OCCURRED.  INSPECTION COULD NOT DETERMINE SOURCE FOR SMOKE.  NO RESIDUAL SMOKE OR SIGN OF SMOKE REMAINED IN CABIN.  INSPECTION OF APU, ENGINES, OIL & AIRFRAME SYSTEMS REVEALED NO REASON FOR SMOKE.  EXTENSIVE INVESTIGATION REVEALED NOTHING.  SUSPECT COOLING TURBINE MAY HAVE HAD AN INTERNAL LEAK, ALLOWING OIL TO ENTER VENTILATION SYSTEM & BEING HEATED BY BLEED AIR WAS CAUSE OF SMOKE.  AFTER HI POWER GROUND RUNS & TEST FLT, NO FURTHER DIFFICULTY EXPERIENCED.  ACFT FERRIED TO OXC, REPLACEMENT OF COOLING TURBINE ACCOMPLISHED.
